Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Statistical Applications in Genetics and Molecular Biology

Editor-in-Chief: Sanguinetti, Guido


IMPACT FACTOR 2018: 0.536
5-year IMPACT FACTOR: 0.764

CiteScore 2018: 0.49

SCImago Journal Rank (SJR) 2018: 0.316
Source Normalized Impact per Paper (SNIP) 2018: 0.342

Mathematical Citation Quotient (MCQ) 2017: 0.04

Online
ISSN
1544-6115
See all formats and pricing
More options …
Volume 9, Issue 1

Issues

Volume 10 (2011)

Volume 9 (2010)

Volume 6 (2007)

Volume 5 (2006)

Volume 4 (2005)

Volume 2 (2003)

Volume 1 (2002)

An Alternative Model of Type A Dependence in a Gene Set of Correlated Genes

Johan Lim / Jayeon Kim / Byung Soo Kim
Published Online: 2010-01-26 | DOI: https://doi.org/10.2202/1544-6115.1525

Klebanov et al. (2006) proposed a new type of stochastic dependence, Type A dependence, between gene expression levels. They estimated the abundance of Type A pairs by testing the correlation coefficients of gene pairs. We propose a new model, hidden regulator dependence, as an alternative to Type A dependence. We show that the correlation based procedure proposed by Klebanov et al. (2006) fails to differentiate hidden regulator dependence from Type A dependence, although their probabilistic structures are quite different.

Keywords: gene-gene interaction; microarray data; mixed effects model; type A dependence

About the article

Published Online: 2010-01-26


Citation Information: Statistical Applications in Genetics and Molecular Biology, Volume 9, Issue 1, ISSN (Online) 1544-6115, DOI: https://doi.org/10.2202/1544-6115.1525.

Export Citation

©2011 Walter de Gruyter GmbH & Co. KG, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in